# SDR YENA2022121901264

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 52,547 hours, 18,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 906440
- Condition: No Test
- Location: Emergency Lights
- Part time: 1,139 hours, 434 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2752, SJU-TPA.  EMERG LIGHT BATTERY 13WL FAILED TEST; REMOVED AND REPLACED PER AMM 33-51-12.
